We present a new class of non-point groups of transformations for scalar evolution chain equations. Then we construct the class of differential equations on the lattice which admits such group transformations.

Levi, D., Yamilov, R. (2000). Non-point integrable symmetries for equations on the lattice. JOURNAL OF PHYSICS. A, MATHEMATICAL AND GENERAL, 33(26), 4809-4823 [10.1088/0305-4470/33/26/307].

Non-point integrable symmetries for equations on the lattice

LEVI, Decio;
2000-01-01

Abstract

We present a new class of non-point groups of transformations for scalar evolution chain equations. Then we construct the class of differential equations on the lattice which admits such group transformations.
Levi, D., Yamilov, R. (2000). Non-point integrable symmetries for equations on the lattice. JOURNAL OF PHYSICS. A, MATHEMATICAL AND GENERAL, 33(26), 4809-4823 [10.1088/0305-4470/33/26/307].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/136950
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 3
social impact